MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION, TRIAL STEM, DISTAL, 18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

ZIMMER SWITZERLAND MANUFACTURING GMBH WAGNER SL REVISION, TRIAL STEM, DISTAL, 18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source¿ italy.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during hip arthroplasty surgery, a wagner trial stem was selected.During this operation the interconnection screw between the metaphysis and the taproot was broken, making its removal difficult.The surgeon had to lengthen the incision and make a femoral resection to extract the trial stuck in the femur and then make a reduction and implant a longer stem.The surgical time increased by 90 minutes.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).  upon review of this complaint from an investigation perspective, it is considered that the wagner sl revision, trial stem, distal, within this complaint, does not impact the reported event.The device involved in the reported event has already been reported.See report number 0009613350 - 2023 - 00208.Given the above information, this product will now be considered an associated item.
 
Event or Problem Description
Upon review of this complaint from an investigation perspective, it is considered that the wagner sl revision, trial stem, distal, within this complaint, does not impact the reported event.The device involved in the reported event has already been reported.See report number 0009613350 - 2023 - 00208.

Brand Name
WAGNER SL REVISION, TRIAL STEM, DISTAL, 18
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16543924
Report Number0009613350-2023-00114
Device Sequence Number17723518
Product Code LZO
UDI-Device Identifier00889024277847
UDI-Public(01)00889024277847(11)130719(10)13.866541
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01.00109.118
Device Lot Number13.866541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose